# SDR ASAA2023012641657

- Difficulty date: January 22, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,221 hours, 10,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7178
- Condition: Faulted
- Location: Right
- Part time: 37,598 hours, 22,439 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK LIGHT ILLUMINATED ON TAXI IN AFTER LANDING. STAYED ILLUMINATED AFTER RESET PER QRH. GROUNDED - YES. REMOVED AND REPLACED RIGHT ACM REF B737-900 AMM 21-51-04.
